# SDR YENA20101022145

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 11,821 hours, 6,910 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1790 NAS-FLL - STRONG ELECTRICAL ODOR BETWEEN ROWS 23-25.  TURNED OFF IFE RACK IN DESCENT.  AS PER FIM TASK 21-20-00-810-801A, DETECTED ABNORMAL NOISE FROM IFE COOLING FAN.  SUSPECT IFE COOLING FAN AT FAULT.  DE-ACTIVATED IFE SYS AND IFE RACK P/B AND LTV SYS/WADL/XM RADIO.  NO OTHER DEFECTS NOTED.  OK TO CONTINUE.
